Couldn't find what you looking for?

TRY OUR SEARCH!

I am 16 years old and I've only had ONE depo-provera birth control shot; which was dated back in January of 2013 . I was suppose to go back and get my second shot early May but after doing MORE research I chickened out and just wanted my body to go back to it's normal routine . I was irregularly bleeding on the depo-shot but I read that that is normal . I've been off for a month now & I'm STILL bleeding ! It's not a whole lot but it's like a little every day . This is TMI ; but it definitely stinks , I'm uncomfortable with my body & I'm very confused as to why it's taking this long after just ONE shot . Many threads I've read are women who has taken the shot for a long period of time but as for me I only had one shot and it's been since January . Please , please , please if anybody has an answer out there for me I'd appreciate it so darn much ! If this continues for another month I will call in and get myself checked but before that I just want to see if anybody else out there has gotten this shot once and gotten back to their normal menstrual routine . Wish I was smarter before I decided to take depo-provera , I kinda regret it since I've been bleeding . I hate this & my boyfriend hates it too ! Help , help ! Please &&& Thanks ! 

Loading...

This is defanity something that happens with depo even after one shot. You may need to get on a birth control pill to regulate your system if it does not get better. Best advice is to go back to you ob/gyn for a follow up.
Reply

Loading...

I took one shot and began bleeding three weeks later. I bleed about 3 tablespoons and it hasn't stopped for five months now. a midwife recommended putting 10 drops of logon iodine on an organic cotton tampon and inserting it for two hours every day for 14 days. I'm going to try her remedy and hope it regulates my cycle back to normal. I called the institution who gave me the shot ans they
Reply

Loading...